MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Model Number SOFTECI+20.0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens was conducted correctly, however, a supplemental report will be issued after the device investigation is completed.
 
Event or Problem Description
Lenstec received an email stating that "lens was implanted and did not unfold properly after inserted.Incision was enlarged for removal of lens.Implanted another softec lens.No stitches and no adverse event w/patient.".
 
Additional Manufacturer Narrative
This is the narrative for the supplemental report and based on the review of the batch documentation previously conducted and the investigation of the returned device, lenstec can confirm that all procedures in the manufacturing and the packaging of the lens was conducted correctly.No anomalies were noted in any of our processes.
 
Event or Problem Description

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9889562
Report Number9613160-2020-00010
Device Sequence Number14269769
Product Code HQL
UDI-Device Identifier00844369029445
UDI-Public00844369029445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2024
Device Model NumberSOFTECI+20.0
Device Catalogue NumberSOFTEC I
Device Lot NumberSB08234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2020
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1